# SDR 2010F00047

- Difficulty date: February 12, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N255GA
- Make and model: Gulstm GIV
- Aircraft serial: 1055
- Aircraft time: 8,852 hours, 4,015 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,852 hours, 4,015 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SURFACE AND INNER GRANULAR CORROSION LOCATED FWD WING PLANK IN AREA OF FUEL ACCESS DOOR. REF: GDAS-BAF W/O SC3925 FOR FURTHER DETAILS. RECEIVED ENGINEERING DISPOSITION  DATED 02/05/2010, W/O CS197059 STATING REPAIR IAW BLUE PRINT SE45803171-1 REV.-, PLANK RPR-WING,LWR,RT,BL 23-39, FRONT BEAM,REF FAA FORM 8100-9 DATED 02/05/2010, AR-E 1094 STRUCTURAL, SUBJECT MAJOR REPAIR, ACCEPTABLE USE OF BLUE PRINT SE40001055 REV.J TOP DWG.
